# SDR SWAA2022070123611

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 50,664 hours, 25,497 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AC BAY AFT WALL 5' FROM THE BOTTOM AND 7' FROM THE O/B EDGE VAPOR BARRIER HAS A 5' CRACK THAT CONTINUES UNDER A REPAIR / [01] PERFORMED INTERIM PATCH REPAIR AT RH AC BAY AFT WALL 5' FROM THE BOTTOM AND 7' FROM THE O/B EDGE VAPOR BARRIER PER SRM 57-10-10.
